# SDR SWIA201642228

- Difficulty date: May 21, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON REINFORCEMENT ANGLE OF FRAME AT BS 574 COMMON TO STR 20L.  REPLACED REINFORCEMENT ANGLE FOR FRAME AT FS 574 COMMON TO STR 20L IAW STS EA.  FUSELAGE PRESSURE LEAK TEST GOOD.
